# SDR CA070419003

- Difficulty date: April 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,830 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5540 · Rudder Structure
- Part: Torque Shaft
- Part number: 1145240253
- Condition: Corroded
- Location: Rudder
- Part time: 15,917 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PHASE INSPECTION IT WAS DISCOVERED THAT THE RUDDER TORQUE SHAFT WAS CORRODED. IT IS BELIEVED THAT THE CORROSION OCCURRED DUE TO WATER MIGRATION FROM THE VERTICAL STABILIZER. THE TORQUE SHAFT WAS REPLACED. (TC NR 20070419003)
